MathSciNet Relay Station
MathSciNet bibliographic data
MR119225 (22 #9991) 60.00
Wendel, J. G. Order statistics of partial sums. Ann. Math. Statist. 31 1960 1034–1044.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement